# SDR DLM88040163

- Difficulty date: February 16, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 33,677 hours, 25,754 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 276
- Condition: Unserviceable
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

SMOKE FROM DRAIN HOLE OF E & E COMPARTMENT.  FOUND BATTERIES BEING OVERCHARGED.  REPLACED LEFT AND RIGHT BATTERIES, BATTERY CHARGER AND BATTERY CHARGER CIRCUIT BREAKER AS PER AMA BULLETIN 04-T1.  PERFORMED BATTERY CHARGER SYSTEM TEST PER M/M 24-30-02-201, CHECK GOOD.
